按条件检索“79”条记录

已选条件: 来源数据库: SCOPUS ×
导出
  • 排序
  • 显示
1. Proof of a conjecture on the distance Laplacian spectral radius of graphs EI SCIE SCOPUS

作者:Xue, J; Shu, JL

通讯作者:Shu, Jinlong(jlshu@admin.ecnu.edu.cn)

通讯作者地址:Shu, JL (reprint author), East China Normal Univ, Dept Comp Sci & Technol, Shanghai 200062, Peoples R China.

作者机构:[Xue, Jie; Shu, Jinlong] East China Normal Univ, Dept Comp Sci & Technol, Shanghai 200062, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2018,540,84-94

收录类别:EI;SCIE;SCOPUS

资源类型:外文期刊论文

4. A note on (signless) Laplacian spectral ordering with maximum degrees of graphs SCOPUS SCIE EI

作者:Liu, ST; Lin, HQ; Shu, JL

通讯作者:Lin, Huiqiu(huiqiulin@126.com)

通讯作者地址:Lin, HQ (reprint author), East China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.

作者机构:[Liu, Shuting; Shu, Jinlong] East China Normal Univ, Dept Comp Sci & Technol, Shanghai 200062, Peoples R China.; [Lin, Huiqiu] East China Univ Sci & 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2017,521,135-141

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

5. A note on (signless) Laplacian spectral ordering with maximum degrees of graphs (vol 521, pg 135, 2017) SCOPUS SCIE EI

作者:Liu, ST; Lin, HQ; Shu, JL

通讯作者:Lin, Huiqiu(huiqiulin@126.com)

通讯作者地址:Lin, HQ (reprint author), East China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.

作者机构:[Liu, Shuting; Shu, Jinlong] East China Normal Univ, Dept Comp Sci & Technol, Shanghai 200062, Peoples R China.; [Lin, Huiqiu] East China Univ Sci & 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2017,529,457-459

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

资源类型:外文期刊论文

7. On the distance and distance Laplacian eigenvalues of graphs SCOPUS SCIE EI

作者:Lin, HQ; Wu, BYDR; Chen, YY; Shu, JL

通讯作者:Lin, Huiqiu(huiqiulin@126.com)

通讯作者地址:Lin, HQ (reprint author), E China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.

作者机构:[Lin, Huiqiu] E China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.; [Wu, Baoyindureng] Xinjiang Univ, Coll Math & Syst Sci, Urum 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2016,492,128-135

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:3

Scopus被引:6

资源类型:外文期刊论文

8. Algebraically positive matrices SCOPUS SCIE EI

作者:Kirkland, S;Qiao, P;Zhan, XZ

通讯作者:Zhan, Xingzhi(zhan@math.ecnu.edu.cn)

通讯作者地址:Zhan, XZ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Kirkland, Steve] Univ Manitoba, Dept Math, Winnipeg, MB R3T 2N2, Canada.; [Qiao, Pu; Zhan, Xingzhi] E China Normal Univ, Dept Math, Shanghai 200241 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2016,504,14-26

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

9. Nonsymmetric normal entry patterns with the maximum number of distinct indeterminates SCOPUS SCIE EI

作者:Huang, ZJ;Zhan, XZ

通讯作者:Zhan, Xingzhi

通讯作者地址:Zhan, XZ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Huang, Zejun] Hunan Univ, Coll Math & Econometr, Changsha 410082, Hunan, Peoples R China.; [Zhan, Xingzhi] E China Normal Univ, Dept Math, Shanghai 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,485,359-371

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

10. Eigenvalue majorization inequalities for positive semidefinite block matrices and their blocks SCOPUS SCIE EI

作者:Zhang, Y

通讯作者:Zhang, Y.(zhangyunmaths@163.com)

通讯作者地址:Zhang, Y (reprint author), Huaibei Normal Univ, Sch Math Sci, Huaibei 235000, Peoples R China.

作者机构:[Zhang, Yun] Huaibei Normal Univ, Sch Math Sci, Huaibei 235000, Peoples R China.; [Zhang, Yun] E China Normal Univ, Dept Math, Shanghai 200241, Peop 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,446,216-223

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

11. Inverse invariant zero-nonzero patterns SCOPUS SCIE EI

作者:Ma, C;Zhan, XZ

通讯作者:Zhan, X.(zhan@math.ecnu.edu.cn)

通讯作者地址:Zhan, XZ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Ma, Chao; Zhan, Xingzhi] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,443,184-190

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

资源类型:外文期刊论文

13. Idempotent zero patterns SCOPUS SCIE EI

作者:Ma, C

通讯作者:Ma, C.(machao0923@163.com)

通讯作者地址:Ma, C (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Ma, C]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,449,465-474

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

资源类型:外文期刊论文

15. On some new bounds for eigenvalues of the Hadamard product and the Fan product of matrices SCOPUS SCIE EI

作者:Zhou, DM;Chen, GL;Wu, GX;Zhang, XY

通讯作者:Chen, G.(glchen@math.ecnu.edu.cn)

通讯作者地址:Chen, GL (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Zhou, Duanmei; Chen, Guoliang; Zhang, Xiangyun] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Wu, Guoxing] NE Forestry Univ, 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,438,3,1415-1426

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:10

Scopus被引:14

资源类型:外文期刊论文

16. The characterizations of the stable perturbation of a closed operator by a linear operator in Banach spaces SCOPUS SCIE EI

作者:Du, FP;Xue, YF

通讯作者:Xue, Y.(yfxue@math.ecnu.edu.cn)

通讯作者地址:Xue, YF (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Du, Fapeng] Xuzhou Inst Technol, Sch Math & Phys Sci, Xuzhou 221008, Jiangsu Provinc, Peoples R China.; [Xue, Yifeng] E China Normal Univ, Dept Mat 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,438,5,2046-2053

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:3

Scopus被引:4

资源类型:外文期刊论文

17. On the distance spectrum of graphs SCOPUS SCIE EI

作者:Lin, HQ; Hong, Y; Wang, JF; Shu, JL

通讯作者:Shu, J.(jlshu@admin.ecnu.edu.cn)

通讯作者地址:Shu, JL (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lin, Huiqiu] E China Univ Sci & Technol, Sch Sci, Dept Math, Shanghai 200237, Peoples R China.; [Hong, Yuan; Shu, Jinlong] E China Normal Univ, Dep 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,439,6,1662-1669

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:22

Scopus被引:27

资源类型:外文期刊论文

18. Sharp upper bounds on the distance spectral radius of a graph SCOPUS SCIE EI

作者:Chen, YY; Lin, HQ; Shu, JL

通讯作者:Shu, J.(jlshu@admin.ecnu.edu.cn)

通讯作者地址:Shu, JL (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Chen, Yingying; Shu, Jinlong] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Lin, Huiqiu] E China Univ Sci & Technol, Dept Mat 更多

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,439,9,2659-2666

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:2

Scopus被引:5

资源类型:外文期刊论文

19. Extremal sparsity of the companion matrix of a polynomial SCOPUS SCIE EI

作者:Ma, C;Zhan, XZ

通讯作者:Zhan, X.(zhan@math.ecnu.edu.cn)

通讯作者地址:Zhan, XZ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Ma, Chao; Zhan, Xingzhi] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,438,1,621-625

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:4

Scopus被引:4

资源类型:外文期刊论文

20. A class of generalized positive linear maps on matrix algebras SCOPUS SCIE EI

作者:Li, X;Wu, W

通讯作者:Wu, W.(wwu@math.ecnu.edu.cn)

通讯作者地址:Wu, W (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Li, Xin; Wu, Wei] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,439,10,2844-2860

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.973

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

共 4 页, 79 条记录

TOP